# SDR SWAA2014012224431

- Difficulty date: December 29, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cam
- Part number: 6939428
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT FLAP DRIVE MECHANISM BOOM CABLE CLUTCH CAM ARM ASSEMBLY CRACKED.  R & R CAM ARM ASSEMBLY IAW CMM.
